American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Maciej Ulas. On some Diophantine systems involving symmetric polynomials. Math. Comp. 83 (2014) 1915-1930.
Abstract, references, and article information   
View Article: PDF

[2] Yong Zhang and Tianxin Cai. n-tuples of positive integers with the same sum and the same product. Math. Comp. 82 (2013) 617-623.
Abstract, references, and article information   
View Article: PDF

[3] Baur Bektemirov, Barry Mazur, William Stein and Mark Watkins. Average ranks of elliptic curves: Tension between data and conjecture. Bull. Amer. Math. Soc. 44 (2007) 233-254. MR 2291676.
Abstract, references, and article information
View Article: PDF

[4] Konstantinos A. Draziotis. Integer points on the curve $Y^{2}=X^{3}\pm p^{k}X$. Math. Comp. 75 (2006) 1493-1505. MR 2219040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Konstantinos Draziotis and Dimitrios Poulakis. Practical solution of the Diophantine equation $y^2 = x(x+2^ap^b)(x-2^ap^b)$. Math. Comp. 75 (2006) 1585-1593. MR 2219047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pingzhi Yuan. On the number of solutions of $x^2-4m(m+1)y^2=y^2-bz^2=1$. Proc. Amer. Math. Soc. 132 (2004) 1561-1566. MR 2051114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Garikai Campbell. Points on $y=x^2$ at rational distance. Math. Comp. 73 (2004) 2093-2108. MR 2059753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. J. Jacobson Jr., Á. Pintér and P. G. Walsh. A computational approach for solving $y^2=1^k+2^k+\dotsb+x^k$. Math. Comp. 72 (2003) 2099-2110. MR 1986826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William A. Webb and Hisashi Yokota. Polynomial Pell's equation. Proc. Amer. Math. Soc. 131 (2003) 993-1006. MR 1948087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[11] Michael A. Bennett. On the representation of unity by binary cubic forms. Trans. Amer. Math. Soc. 353 (2001) 1507-1534. MR 1806730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Scott T. Parsell. The density of rational lines on cubic hypersurfaces. Trans. Amer. Math. Soc. 352 (2000) 5045-5062. MR 1778504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel J. Bernstein. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001) 389-394. MR 1709145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Emmanuel Peyre and Yuri Tschinkel. Tamagawa numbers of diagonal cubic surfaces, numerical evidence. Math. Comp. 70 (2001) 367-387. MR 1681100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kenji Koyama. On searching for solutions of the Diophantine equation $x^3 + y^3 +2z^3 = n$. Math. Comp. 69 (2000) 1735-1742. MR 1680899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alain Togbé. On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000) 839-849. MR 1648411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael A. Bennett and Gary Walsh. The Diophantine equation $b^2X^4-dY^2=1$. Proc. Amer. Math. Soc. 127 (1999) 3481-3491. MR 1625772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrej Dujella. A proof of the Hoggatt-Bergum conjecture . Proc. Amer. Math. Soc. 127 (1999) 1999-2005. MR 1605956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roelof J. Stroeker and Benjamin M. M. de Weger. Elliptic binomial diophantine equations. Math. Comp. 68 (1999) 1257-1281. MR 1622097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Hajdu and Á. Pintér. Square product of three integers in short intervals. Math. Comp. 68 (1999) 1299-1301. MR 1648391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ottavio G. Rizzo. Average root numbers in families of elliptic curves. Proc. Amer. Math. Soc. 127 (1999) 1597-1603. MR 1641093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] F. Bertault, O. Ramaré and P. Zimmermann. On sums of seven cubes. Math. Comp. 68 (1999) 1303-1310. MR 1642805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Günter Lettl, Attila Petho and Paul Voutier. Simple families of Thue inequalities. Trans. Amer. Math. Soc. 351 (1999) 1871-1894. MR 1487624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kiran S. Kedlaya. Solving constrained Pell equations. Math. Comp. 67 (1998) 833-842. MR 1443123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. H. E. Cohn. The Diophantine equation $x^4+1=Dy^2$ . Math. Comp. 66 (1997) 1347-1351. MR 1415800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kenji Koyama, Yukio Tsuruoka and Hiroshi Sekigawa. On searching for solutions of the Diophantine equation $x^3+y^3+z^3=n$ . Math. Comp. 66 (1997) 841-851. MR 1401942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Koh-ichi Nagao. Construction of high-rank elliptic curves with a nontrivial torsion point . Math. Comp. 66 (1997) 411-415. MR 1370855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Maurice Mignotte, Attila Pethö and Ralf Roth. Complete solutions of a family of quartic Thue and index form equations. Math. Comp. 65 (1996) 341-354. MR 1316596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel Shanks and Samuel S. Wagstaff. 48 more solutions of Martin Davis's quaternary quartic equation . Math. Comp. 64 (1995) 1717-1731. MR 1308461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. M. M. de Weger. A Thue equation with quadratic integers as variables . Math. Comp. 64 (1995) 855-861. MR 1277766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2